Sudden Dizziness, Nausea, And Heartburn For 2 Weeks Now.. Whats Going On?
Originally asked by Community Member jnb1981
Sudden Dizziness, Nausea, And Heartburn For 2 Weeks Now… Whats Going On?
Two weeks ago I started getting these sudden surges – almost like an adrenaline rush – of dizziness accompanied by nausea and heartburn (for the first time in my life). I have to get up and move around or it feels like I’ll pass out. The doctor did a CBC and a thyroid tests, and all were normal except a SLIGHTLY abnormal thyroid. She put me on Meclizine three times a day, and 40 mg of Prilosec, along with Lorazepam for when it gets bad. The Lorazepam takes ALL the symptoms away. I was also recently on oxycodone after a surgery, but I’ve stopped taking those now. Does anyone know what could this be?
The Lorazepam is for anxiety. If it is taking away all of the symptoms then it is very possible that you are having anxiety attacks. They can make you feel like you are having a heart attack.
The oxycodone as well as surgery itself can throw your whole system off. Oxycodone is well known to cause significant side effects as well as withdraw that can be very much like anxiety. It can also cause GI issues.Did you wean down off the oxycodone or just take it the same regime until it was done? The daily ibuprofen and/or Tylenol are unlikely to have caused any signficant liver damage so quickly BUT the ibuprofen in particular can cause GI irritation and reflux.
Here is some information on heartburn and pain meds that you might find useful:
You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition.
Answered by: Stephanie